# SDR WX0A071995

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN DUE TO APU FUEL LEAK.  INFO NOT AVAILABLE, WILL INCLUDE WHEN AVAILABLE.
